BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals Submission Registration Articles About

Articles

Journal: Issue: Search Word:
711 Article(s) Found
1 2 3 4 5 6 7 8 9 10 Next

Research Article
Title: On s-Convex Functions in the Third Sense and New Integral Inequalities
Authors: Serap Kemali and Baki Ünal
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2022, Volume: 10, Issue: 3, (JULY 2022), pp:009-018
DOI: 10.20852/ntmsci.2022.477
Viewed: (1) times
Abstract | Full Text| PDF

Research Article
Title: Almost C(α)-Manifold on M-Projective Curvature Tensor
Authors: Tuğba Mert and Mehmet Atçeken
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2022, Volume: 10, Issue: 3, (JULY 2022), pp:001-008
DOI: 10.20852/ntmsci.2022.476
Viewed: (2) times
Abstract | Full Text| PDF

Research Article
Title: Comparison of Rough Sets and Local Rough Sets in Data Analysis
Authors: Abdullah Fatih Özcan, M. Mustafa Beydağı and Ilhan Içen
Journal: New Trends in Mathematical Sciences
Issue: Name: Reguler, Year: 2022, Volume: 10, Issue: 2, (APR2022), pp:001-013
DOI: 10.20852/ntmsci.2022.475
Viewed: (507) times
Abstract | Full Text| PDF

Research Article
Title: The Solution of Linear Volterra Integral Equation of the First Kind with Aboodh Transform
Authors: Özgür Kotan, Ercan Celik
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2022, Volume: 7, Issue: 1, (MAR 2022), pp:001-009
DOI: -
Viewed: (396) times
Abstract | Full Text| PDF

Research Article
Title: On the versions in the plane $ℝ_{π3}²$ of some Euclidean theorems
Authors: Ziya Akça and Selahattin Nazlı
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2022, Volume: 10, Issue: 1, (JUN 2022), pp:020-027
DOI: 10.20852/ntmsci.2022.474
Viewed: (433) times
Abstract | Full Text| PDF

Research Article
Title: Classification of complete (k,2)-arcs in NFPG(2,9) using Veronesean
Authors: Elİf Altintas and Ayşe Bayar
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2022, Volume: 10, Issue: 1, (JUN 2022), pp:012-019
DOI: 10.20852/ntmsci.2022.473
Viewed: (591) times
Abstract | Full Text| PDF

Research Article
Title: On some new types of separation axioms via δ ∗ -semiopen sets
Authors: Suzan N. Dawood and Hariwan Z. Ibrahim
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2022, Volume: 10, Issue: 1, (JUN 2022), pp:001-011
DOI: 10.20852/ntmsci.2022.472
Viewed: (591) times
Abstract | Full Text| PDF

Conference Proceeding
Title: Algebraic function based Banach space valued ordinary and fractional neural network approximations
Authors: George A. Anastassiou
Journal: New Trends in Mathematical Sciences
Issue: Name: ISAME2022-Proceedings, Year: 2022, Volume: 10, Issue: 1, (MAR ISAME2022-Proceedings), pp:100-125
DOI: 10.20852/ntmsci.2022.471
Viewed: (389) times
Abstract | Full Text| PDF

Conference Proceeding
Title: Characterization of Superalloys by Artificial Neural Network Method
Authors: Emre Görgün
Journal: New Trends in Mathematical Sciences
Issue: Name: ISAME2022-Proceedings, Year: 2022, Volume: 10, Issue: 1, (MAR ISAME2022-Proceedings), pp:095-099
DOI: 10.20852/ntmsci.2022.470
Viewed: (314) times
Abstract | Full Text| PDF

Conference Proceeding
Title: Existence and uniqueness solution for integral boundary value problem of fractional differential equation
Authors: Lilia Zenkoufi
Journal: New Trends in Mathematical Sciences
Issue: Name: ISAME2022-Proceedings, Year: 2022, Volume: 10, Issue: 1, (MAR ISAME2022-Proceedings), pp:090-094
DOI: 10.20852/ntmsci.2022.469
Viewed: (317) times
Abstract | Full Text| PDF

Conference Proceeding
Title: The soliton solutions of (2+1)-dimensional nonlinear two-coupled Maccari equation with complex structure via new Kudryashov scheme
Authors: Ismail Onder, Aydin Secer and Muslum Ozisik
Journal: New Trends in Mathematical Sciences
Issue: Name: ISAME2022-Proceedings, Year: 2022, Volume: 10, Issue: 1, (MAR ISAME2022-Proceedings), pp:082-089
DOI: 10.20852/ntmsci.2022.468
Viewed: (360) times
Abstract | Full Text| PDF

Conference Proceeding
Title: The numerical solutions of fractional differential equations with beta-derivative
Authors: Sertan Alkan and Musa Çakmak
Journal: New Trends in Mathematical Sciences
Issue: Name: ISAME2022-Proceedings, Year: 2022, Volume: 10, Issue: 1, (MAR ISAME2022-Proceedings), pp:077-081
DOI: 10.20852/ntmsci.2022.467
Viewed: (336) times
Abstract | Full Text| PDF

Conference Proceeding
Title: Solving nonlinear fractional PDEs using novel wavelet collocation method
Authors: Melih Cinar , Aydin Secer and Mustafa Bayram
Journal: New Trends in Mathematical Sciences
Issue: Name: ISAME2022-Proceedings, Year: 2022, Volume: 10, Issue: 1, (MAR ISAME2022-Proceedings), pp:071-076
DOI: 10.20852/ntmsci.2022.466
Viewed: (343) times
Abstract | Full Text| PDF

Conference Proceeding
Title: Data clustering and its applications in medicine
Authors: Mantas Lukauskas and Tomas Ruzgas
Journal: New Trends in Mathematical Sciences
Issue: Name: ISAME2022-Proceedings, Year: 2022, Volume: 10, Issue: 1, (MAR ISAME2022-Proceedings), pp:067-070
DOI: 10.20852/ntmsci.2022.465
Viewed: (313) times
Abstract | Full Text| PDF

Conference Proceeding
Title: Cryptanalysis Attacks for Factoring Generalized Takagi's Scheme $N=p^rq^s$
Authors: Sadiq Shehu and Saidu Isah Abubakar
Journal: New Trends in Mathematical Sciences
Issue: Name: ISAME2022-Proceedings, Year: 2022, Volume: 10, Issue: 1, (MAR ISAME2022-Proceedings), pp:054-066
DOI: 10.20852/ntmsci.2022.464
Viewed: (324) times
Abstract | Full Text| PDF

1 2 3 4 5 6 7 8 9 10 Next

711 Article(s) Found
Developed by Dr. Aydin Secer 2014-Istanbul